MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 179774555
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional product code: siris-862091.D2b: additional product codes: kwp, kwq, mnh, mni, osh.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: this report is being filed after the review of a clinical evaluation report (cer) from a database related research activity (drra): spine tango soa report - tlif.The following complications have been identified: adjacent segment pathology.Complication time/intervention.Repeat surgery.This is for depuy synthes spine expedium /other and viper prime cfx fenestrated products.This is report 1 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONN O/C ANGLD 5.5-6.35X5.5TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key18452868
Report Number1526439-2024-00183
Device Sequence Number7033523
Product Code NKB
UDI-Device Identifier10705034078120
UDI-Public(01)10705034078120
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179774555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS TI CFX FEN POLY 6X45; MIS TI CFX FEN POLY 7X45; MIS TI CFX FEN POLY 8X45; ROD, 120MM; ROD, 480 MM; SINGLE-INNER SETSCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown